American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(16P40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 25 of 25 found      Go to page: 1

[1] D. Rogalski, S. J. Sierra and J. T. Stafford. Algebras in which every subalgebra is noetherian. Proc. Amer. Math. Soc. 142 (2014) 2983-2990.
Abstract, references, and article information   
View Article: PDF

[2] S. Launois and T. H. Lenagan. Twisting the quantum grassmannian. Proc. Amer. Math. Soc. 139 (2011) 99-110. MR 2729074.
Abstract, references, and article information   
View Article: PDF

[3] Amiram Braun. On bimodules over Noetherian PI rings. Proc. Amer. Math. Soc. 138 (2010) 847-852. MR 2566550.
Abstract, references, and article information   
View Article: PDF

[4] Jason P. Bell. Simple algebras of Gelfand-Kirillov dimension two. Proc. Amer. Math. Soc. 137 (2009) 877-883. MR 2457426.
Abstract, references, and article information   
View Article: PDF

[5] K. I. Beidar, S. K. Jain and Ashish K. Srivastava. New characterization of $\Sigma $-injective modules. Proc. Amer. Math. Soc. 136 (2008) 3461-3466. MR 2415029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Pace P. Nielsen. Row and column finite matrices. Proc. Amer. Math. Soc. 135 (2007) 2689-2697. MR 2317941.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ángel del Río and Juan Jacobo Simón. Finiteness conditions and infinite matrix rings. Proc. Amer. Math. Soc. 134 (2006) 1257-1263. MR 2199167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Ferran Cedó, Eric Jespers and Jan Okninski. The Gelfand-Kirillov dimension of quadratic algebras satisfying the cyclic condition. Proc. Amer. Math. Soc. 134 (2006) 653-663. MR 2180881.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Agata Smoktunowicz. The Artin-Stafford gap theorem. Proc. Amer. Math. Soc. 133 (2005) 1925-1928. MR 2137856.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] V. Bavula. Solutions to two questions about the Weyl algebras. Proc. Amer. Math. Soc. 133 (2005) 1587-1591. MR 2120268.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] K. R. Goodearl and J. T. Stafford. Simplicity of noncommutative Dedekind domains. Proc. Amer. Math. Soc. 133 (2005) 681-686. MR 2113915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Christopher J. Pappacena. The BGQ spectral sequence for noncommutative spaces. Proc. Amer. Math. Soc. 132 (2004) 633-639. MR 2019937.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. T. Stafford and J. J. Zhang. Algebras without noetherian filtrations. Proc. Amer. Math. Soc. 131 (2003) 1329-1338. MR 1949861.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Ronald S. Irving. Primitive noetherian algebras with big centers. Proc. Amer. Math. Soc. 129 (2001) 1587-1593. MR 1814084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Ellen Kirkman, Ian M. Musson and D. S. Passman. Noetherian down-up algebras. Proc. Amer. Math. Soc. 127 (1999) 3161-3167. MR 1610796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] S. Montgomery and L. W. Small. Nil subsets of graded algebras. Proc. Amer. Math. Soc. 126 (1998) 653-656. MR 1423323.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Carl Faith. Erratum to ``Structure of Johns rings''. Proc. Amer. Math. Soc. 125 (1997) 1247-1247. MR 1425120.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] S. Dascalescu and L. van Wyk. Do isomorphic structural matrix rings have isomorphic graphs?. Proc. Amer. Math. Soc. 124 (1996) 1385-1391. MR 1307508.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] K. R. Goodearl and E. S. Letzter. Skew polynomial extensions of commutative Noetherian Jacobson rings . Proc. Amer. Math. Soc. 123 (1995) 1673-1680. MR 1254840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] K. I. Beĭdar, E. R. Puczyłowski and P. F. Smith. Krull dimension of modules over involution rings . Proc. Amer. Math. Soc. 121 (1994) 391-397. MR 1184081.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Carl Faith and Pere Menal. The structure of Johns rings . Proc. Amer. Math. Soc. 120 (1994) 1071-1081. MR 1231294.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] C. L. Wangneo. The structure of some right Noetherian rings with Krull dimension one . Proc. Amer. Math. Soc. 118 (1993) 677-680. MR 1127145.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Raymond A. Beaulieu and Anders Jensen. Exact embeddings into Artinian rings . Proc. Amer. Math. Soc. 118 (1993) 391-399. MR 1129872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Carl Faith and Pere Menal. A counter example to a conjecture of Johns . Proc. Amer. Math. Soc. 116 (1992) 21-26. MR 1100651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Barbara L. Osofsky. Chain conditions on essential submodules . Proc. Amer. Math. Soc. 114 (1992) 11-19. MR 1059630.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 25 of 25 found      Go to page: 1